# SDR HNAA2016052500149

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145
- Aircraft serial: 145191
- Aircraft time: 39,371 hours, 35,287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Circuit Breaker
- Condition: Pulled
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NO CONFIGURATION WARNING.  CREW ABORTED TAKEOFF.  REF ETD2016-145-049640, THE NO TAKEOFF CONFIG WARNING WAS INDUCED DUE TO SPOILER IND CB PULLED IAW DDPM AND IND FAILS TO SHOW "OPEN".  SPOILER IND CB CLOSED AND MAINTENANCE ACTION C/W IAW ETD.
